# SDR QMLA2019121751998

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 4,682 hours, 7,643 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,682 hours, 7,643 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Bell
- Condition: False Activation
- Stage of operation: LD
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PILOTS REPORT: JUST PRIOR TO LANDING, A WARNING SYSTEM AUDIO “GONG” WENT OFF IN THE PILOTS HEADSET WITH NO ASSOCIATED  LIGHT ON CAUTION & WARNING PANEL. WITHIN 4 SECONDS, 2 MORE WARNING AUDIO ALARMS WITH NO ASSOCIATED LIGHT FOLLOWED BY A 5TH AUDIO ALARM WITH AN ENGINE FIRE LIGHT (LIGHT EXTINGUISHED). FINALLY, A 6TH AUDIO ALARM AND SUBSEQUENT ENGINE FIRE LIGHT ILLUMINATED AND REMAINED ON UNTIL THE AIRCRAFT WAS SAFELY ON THE GROUND AND SHUTDOWN.

MECHANICS REPORT: INSPECTED THE 3 ENGINE FIRE DETECTORS AND ASSOCIATED WIRE HARNESSES (NO DAMAGE NOTED). REMOVED THE ASU CARDS INSPECTED, CLEANED AND REINSTALLED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
